| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of regw2246 showed five other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by bd sales representative ¿during clinical visit, staff reported that air is being introduced into the wire connector adapter of the picc line.A 4 french single lumen picc kit was opened for demonstration.The line was primed with saline and air is entering either from the hole the wire passes through or at the connection to the plastic (the rubberized piece the wire stylet passes through).